# SDR AALA20121110001

- Difficulty date: November 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 102,674 hours, 16,598 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591G
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED ODOR OF HOT PLASTIC IN FLIGHT DECK.  NO SMOKE NOTED AND ODOR GRADUALLY ABATED.  FLIGHT LANDED LHR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FORWARD EQUIPMENT COOLING FAN STATUS MESSAGE POPPING CIRCUIT BREAKER.  DEFERRED FAN PER MEL.  REPLACED FAN AT DFW ON 11/15/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
